A tribute to JL Lions
Free Access
Volume 8, 2002
A tribute to JL Lions
Page(s) 69 - 103
DOI https://doi.org/10.1051/cocv:2002018
Published online 15 August 2002
  1. F.J. Almgren, Optimal isoperimetric inequalities. Indiana U. Math. J. 35 (1986) 451-547. [CrossRef] [Google Scholar]
  2. F.J. Almgren and J. Taylor, Flat flow is motion by crystalline curvature for curves with crystalline energies. J. Diff. Geom. 42 (1995) 1-22. [Google Scholar]
  3. F.J. Almgren, J. Taylor and L. Wang, Curvature-driven flows: A variational approach. SIAM J. Control Optim. 31 (1993) 387-437. [Google Scholar]
  4. M. Amar and G. Bellettini, A notion of total variation depending on a metric with discontinuous coefficients. Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994) 91-133. [Google Scholar]
  5. L. Ambrosio, Corso introduttivo alla Teoria Geometrica della Misura ed alle Superfici Minime. Scuola Normale Superiore of Pisa (1997). [Google Scholar]
  6. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford U. P. (2000). [Google Scholar]
  7. L. Ambrosio, V. Caselles, S. Masnou and J.M. Morel, Connected Components of Sets of Finite Perimeter and Applications to Image Processing. J. EMS 3 (2001) 213-266. [Google Scholar]
  8. L. Ambrosio and E. Paolini, Partial regularity for the quasi minimizers of perimeter. Ricerche Mat. XLVIII (1999) 167-186. [Google Scholar]
  9. G. Bellettini, M. Paolini and S. Venturini, Some results on surface measures in Calculus of Variations. Ann. Mat. Pura Appl. 170 (1996) 329-359. [Google Scholar]
  10. E. Bombieri, Regularity theory for almost minimal currents. Arch. Rational Mech. Anal. 78 (1982) 99-130. [CrossRef] [MathSciNet] [Google Scholar]
  11. H. Brezis, Opérateurs Maximaux Monotones. North Holland, Amsterdam (1973). [Google Scholar]
  12. Y.D. Burago and V.A. Zalgaller, Geometric inequalities. Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften XIV (1988). [Google Scholar]
  13. G. David and S. Semmes, Uniform rectifiability and quasiminimizing sets of arbitrary codimension. Mem. Amer. Math. Soc. 687 (2000). [Google Scholar]
  14. E. De Giorgi, Nuovi teoremi relativi alle misure (r-1)-dimensionali in uno spazio a r dimensioni. Ricerche Mat. 4 (1955) 95-113. [MathSciNet] [Google Scholar]
  15. H. Federer, A note on the Gauss-Green theorem. Proc. Amer. Math. Soc. 9 (1958) 447-451. [CrossRef] [MathSciNet] [Google Scholar]
  16. H. Federer, Geometric Measure Theory. Springer-Verlag, Berlin (1969). [Google Scholar]
  17. W.H. Fleming, Functions with generalized gradient and generalized surfaces. Ann. Mat. 44 (1957) 93-103. [CrossRef] [Google Scholar]
  18. I. Fonseca, The Wulff theorem revisited. Proc. Roy. Soc. London 432 (1991) 125-145. [Google Scholar]
  19. I. Fonseca and S. Müller, A uniqueness proof for the Wulff theorem. Proc. Roy. Soc. Edinburgh 119 (1991) 125-136. [Google Scholar]
  20. E. Giusti, Minimal surfaces and functions of bounded variation. Birkhäuser, Boston-Basel-Stuttgart, Monogr. in Math. 80 (1984) XII. [Google Scholar]
  21. B. Kirchheim, Rectifiable metric spaces: Local structure and regularity of the Hausdorff measure. Proc. AMS 121 (1994) 113-123. [Google Scholar]
  22. S. Luckhaus and L. Modica, The Gibbs-Thompson relation within the gradient theory of phase transitions. Arch. Rational Mech. Anal. 107 (1989) 71-83. [MathSciNet] [Google Scholar]
  23. F. Morgan, The cone over the Clifford torus in Formula is Formula -minimizing. Math. Ann. 289 (1991) 341-354. [Google Scholar]
  24. F. Morgan, C. French and S. Greenleaf, Wulff clusters in R2. J. Geom. Anal. 8 (1998) 97-115. [MathSciNet] [Google Scholar]
  25. A.P. Morse, Perfect blankets. Trans. Amer. Math. Soc. 61 (1947) 418-442. [MathSciNet] [Google Scholar]
  26. J. Taylor, Crystalline variational problems. Bull. Amer. Math. Soc. (N.S.) 84 (1978) 568-588. [CrossRef] [MathSciNet] [Google Scholar]
  27. J. Taylor, Motion of curves by crystalline curvature, including triple junctions and boundary points. Differential Geometry, Proc. Symp. Pure Math. 54 (1993) 417-438. [Google Scholar]
  28. J. Taylor, Unique structure of solutions to a class of nonelliptic variational problems. Proc. Symp. Pure Math. 27 (1975) 419-427. [Google Scholar]
  29. J. Taylor and J.W. Cahn, Catalog of saddle shaped surfaces in crystals. Acta Metall. 34 (1986) 1-12. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.